Aa
A
A
Close
Avatar universal
8weeks of pragnancy
i am 8weeks pregnant and taking treatment from very experienced senior gynecologist...but in some manners i cant discuss with her like things to do or not..my breasts become very uncomfortable.she is giving me projestron 200mg injection twice in a week ,they are very pain full i am going to ask for alternatives.
i have one other important issue in mind what about sex in these days .
Cancel
2 Answers
Page 1 of 1
Avatar universal
I took the pills and not problem with them. Well except for stinky gas. Lol
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
377493 tn?1356505749
The sore breasts are a definate side effect of progesterone, and they are also a very common symptom of pregnancy.  I too was on progesterone, although I was on the vaginal suppositories and had the same thing.  Fortunately, you usually only are on them until the end of the first trimester.

Unless your Dr. has advised you not to, sex is typically fine during pregnancy.  Go with what you feel comfortable with.  

It is very very important that you are able to discuss any and all issues with your OB.  May I ask why you can't discuss these issues with her?  I'm so very glad you found us as a source of support, but none of us are Dr.s and I just don't want anyone to ever take the info or advice offered here as a substitute for Dr.'s advice, know what I mean?

Congrats on your pregnancy, and I wish you all the best!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Pregnancy Tracker
Track your pregnancy
Start Tracking Now
Recent Activity
4769306 tn?1451008167
Blank
KeeLolo, and Hollus commented on KTowne's status
4 hrs ago
4548024 tn?1467332272
Blank
Hollus, and renae176 commented on renae176's status
21 hrs ago
5575813 tn?1452484685
Blank
Hollus commented on mishymoshymarcy's status
21 hrs ago
Pregnancy: Age 35+ Community Resources